# SDR SWAA2012120610259

- Difficulty date: November 21, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ATTACH CLIP COMMON TO THE BS 348.2 FRAME AND S-15L.  REPLACED ATTACH CLIP COMMON TO THE BS 348.2 FRAME AND S-15L IAW B737-300 SRM 51-10-02-0G-0 ITEM 8 B737-300 SRM 51-40-02-0G-0 AND DRAWING 65-17685
